On limit properties of the reward from a Markov replacement process

Pavla Kunderová

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1981)

  • Volume: 20, Issue: 1, page 133-146
  • ISSN: 0231-9721

How to cite

top

Kunderová, Pavla. "On limit properties of the reward from a Markov replacement process." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 20.1 (1981): 133-146. <http://eudml.org/doc/23381>.

@article{Kunderová1981,
author = {Kunderová, Pavla},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {replacement policy; processes with replacements; asymptotically normal distribution},
language = {eng},
number = {1},
pages = {133-146},
publisher = {Palacký University Olomouc},
title = {On limit properties of the reward from a Markov replacement process},
url = {http://eudml.org/doc/23381},
volume = {20},
year = {1981},
}

TY - JOUR
AU - Kunderová, Pavla
TI - On limit properties of the reward from a Markov replacement process
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1981
PB - Palacký University Olomouc
VL - 20
IS - 1
SP - 133
EP - 146
LA - eng
KW - replacement policy; processes with replacements; asymptotically normal distribution
UR - http://eudml.org/doc/23381
ER -

References

top
  1. Brown P. M., Eagleson G. K., Martingale convergence to infinitely divisible laws with finite variences, Trans. Amer. Math. Soc. 162, p. 449. Zbl0228.60011MR0288806
  2. Kunderová P., On a mean reward from Markov replacement process with only one isolated class of recurent states, Acta UP Olomucensis, F.R.N. 1979, Tom 55. (1979) Zbl0442.60085
  3. Kunderová P., [unknown], Kandidátská disertační práce, UK Praha, 1977. (1977) 
  4. Loève M., Probability Theory, Princeton. (Russian translation Moscow 1962). (1962) MR0140129
  5. Mandl P., An identity for Markovian replacement processes, J. Appl. Prob., Vol. 6, No 2, pp. 348-354. Zbl0192.55203MR0279905
  6. Mandl P., On the adaptive Control of Finite State Markov Processes, Z. Wahrscheinlichkeitstheorie verw. Geb. 27, 263-276 (1973). (1973) Zbl0273.60050MR0359962
  7. Mandl P., Some applications of martingales in controlled Markov processes, Bulletin of the International Statistical Institute, Vol. 4, 1973, Vienna. (1973) Zbl0265.60060MR0370742

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.